# SDR SIMA20130706001

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 23,612 hours, 20,466 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A CALLED TO REPORT THAT PILOT INPHONE AND PILOT EMERGENCY LIGHTS HAD COME ON BOTH CABIN ICUS. NO LIGHTS WERE ON IN COCKPIT ICU.  ALL BUTTONS WERE CYCLE ON COCKPIT AND BOTH ICUS AND BOTH HANDSETS WERE RESETED ON BOTH CABIN ICUS. ALSO PA WOULD NOT SWITCH FROM ANY STATION AND CHIMES WOULD NOT RING IF CYCLING ATTD CALL BUTTON OR NOT SMOKING OR SEAT BELT SIGNS.  DECALRED AN EMERGENCY AND LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE. PERFORMED OPS TEST OF THER PASSENGER ADDRESS AND CABIN INTERPHONE SYS IAW AMM 23-31-00. THE OPS TESTED GOOD. ACFT RETURNED TO SERVICE.
